p-local stable cohomological rigidity of quasitoric manifolds

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


It is proved that if two quasitoric manifolds of dimension ≤ 2p2 − 4 for a prime p have isomorphic cohomology rings, then they have the same p-local stable homotopy type.

Original languageEnglish
Pages (from-to)343-350
Number of pages8
JournalOsaka Journal of Mathematics
Issue number2
Publication statusPublished - 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'p-local stable cohomological rigidity of quasitoric manifolds'. Together they form a unique fingerprint.

Cite this